# SDR QR9R2025032600001

- Difficulty date: March 26, 2025
- Submitted: March 26, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9792
- Aircraft time: 3,943 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 501184501
- Part serial: 1682
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STANDBY HORIZON (AI-803CY) WOULD NOT CAGE TO PROPER SETTING DURING OPERATIONAL CHECK. PART WAS RECEIVED BAD FROM SUPPLY.
